# SDR A6WA200360064

- Difficulty date: October 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: S3200ANC6
- Condition: Burned
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOPERATIVE.  DURING MAINTENANCE CORRECTIVE ACTION FOUND 3 APU GENERATOR WIRES IN FORWARD CARGO BAY CEILING BURNED AND EVIDENCE OF ARCHING ON CARGO LINER.  MAINTENANCE REPLACED THE 3 PHASE APU GENERATOR WIRES AND CRIMP SLEEVES, PER BAE MM 24-00-00, FROM FWD BREAK TO APU CONTACTOR.  (M)
